My 15 year old daughter has suffered side affects from this vaccine. She has been hospitalised 4 times and has been on steroids for the past year. She was also previously a very healthy girl who played a lot of sports. She played Gaelic basketball running and dancing.
Now she can only play a half a game of football and then she gets pains in her chest and can't breath and then she faints repeatedly. After her fainting episodes all her muscles in her body seize and take a couple of days to loosen. She can still go about her daily routine but she can't exercise or do too much.
The steroids have started to bloat her and her moods swings are awful. She also gets bad pains in her stomach and symptoms of cysts on her ovaries.
My daughter received her first cervical injection in 1st year and fainted as soon as she got it. This was her first time to ever faint. She has always been very active and sporty. She was in the local running club, a dance group, played basketball and played Gaelic. It wasn't until a few months after receiving the 1st injection that she became ill. She was playing Gaelic one day and that evening she started getting severe pains in her chest and fainted 6 times. We had to ring for an ambulance. All her muscles in her body seized up. She was in Our Lady of Lourdes in Drogheda for a week. In the end they said she had overdone it at the football and didn't drink enough fluids. She ended up back in Drogheda for the same thing 3 times, then again once for another week with symptoms of a cyst in her ovary but nothing showing up.
This time last year it happened again and we took her to Crumlin Childrens Hospital where they admitted her straight away and ran every test they could. After a week and a half of tests they said that she has low blood pressure and every time she stands too quickly her blood pressure drops causing her to faint. They put her on steroids to help this problem. I'm still not happy with her diagnosis and it's not her standing too quick that causes her to faint, it's the pain she gets in her chest. She explains it as pressure, that someone is pressing down very hard on her chest and she can't breathe.
This year she has been put on an inhaler to open her chest. Seems to help a bit but she still couldn't play a full game of football. She is on the homeopathy now and please God it's going well. She has played 2 full games of Gaelic (which she hadn't been able to do) so hopefully this will be the changing point for her.
I know our story isn't as bad as some of the girls who were affected badly but it is still very scary watching your daughter scream in pain and pass out and then have doctors say they don't know what is wrong with her.
We have been to different doctors and it wasn't till earlier this year when a friend of mine sent me an article about gardasil that I made the connection. I have said it to our GP but he brushed it off saying we don't know but it's likely not. Also, I told the doctor that she is under in our lady of Lourdes in Drogheda and she said she would research it but has yet to get back to me.
For the past 4 weeks now she has been on homeopathy to reverse the vaccine and so far so good. She needs to take it for 3 months so I'm praying this will help her!
Leah, Co. Louth.